# SDR SWIA200819770

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 22,172 hours, 31,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR IS OCCASIONALLY DIFFICULT TO OPEN.  (FLT 5441) INSPECTED, CLEANED AND PERFORMED OPS CHECK ON MAIN CABIN DOOR SEVERAL TIMES.  NO DISCREPANCIES NOTED.
